# SDR SIMA200206707

- Difficulty date: January 23, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON THE GALLEY FLOORBEAM 3 INCH AFT OF FRAME 22.  REMOVED CORROSION BY BLENDING OUT.  FABRICATED AND INSTALLED U-CHANNEL DOUBLER IAW EMB GST-0130A/02 ITEM 6, AND STANDARD SRM PRACTICES.  (M)
